Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 546, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 22, 2011, 7:14 PM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 22, 2011, 7:14 PM CDT (00:14 UTC)
- Expired
- Oct 22, 2011, 8:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 106 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 22, 7:20 PM CDT | HAIL 3 | 2 Se Okemah, OK | POSSIBLY AS BIG AS A SOFTBALL |
| Oct 22, 7:34 PM CDT | HAIL 0.88 | Weleetka, OK | RELAYED REPORT FROM A STORM SPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 22, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 14 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1908 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
660
WUUS54 KTSA 230014
SVRTSA
OKC091-107-111-230115-
/O.NEW.KTSA.SV.W.0546.111023T0014Z-111023T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT SAT OCT 22 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 815 PM CDT
* AT 712 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF OKEMAH TO 5 MILES EAST OF
BEARDEN...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE BASEBALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLEARVIEW...PHAROAH...WELEETKA...HENRYETTA...HANNA AND RAIFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 216 AND 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3562 9631 3537 9575 3519 9581 3519 9587
3515 9590 3514 9593 3516 9599 3529 9599
3528 9640
TIME...MOT...LOC 0015Z 303DEG 27KT 3554 9621 3532 9628
$$2 follow-up statements
294
WWUS54 KTSA 230035
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT SAT OCT 22 2011
OKC091-107-111-230115-
/O.CON.KTSA.SV.W.0546.000000T0000Z-111023T0115Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
735 PM CDT SAT OCT 22 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN OKMULGEE...EASTERN OKFUSKEE AND SOUTHWESTERN MCINTOSH
COUNTIES...
AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PHAROAH TO 8 MILES SOUTHWEST OF WELEETKA...MOVING
SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BRYANT...
HENRYETTA...VERNON...HANNA AND RAIFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 216 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3562 9631 3537 9575 3519 9581 3519 9587
3515 9590 3514 9593 3516 9599 3529 9599
3528 9640
TIME...MOT...LOC 0035Z 303DEG 27KT 3538 9609 3527 9623
$$504
WWUS54 KTSA 230050
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT SAT OCT 22 2011
OKC091-107-111-230115-
/O.CON.KTSA.SV.W.0546.000000T0000Z-111023T0115Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
750 PM CDT SAT OCT 22 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN OKMULGEE...EASTERN OKFUSKEE AND SOUTHWESTERN MCINTOSH
COUNTIES...
AT 749 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRYANT TO 9 MILES SOUTH OF WELEETKA...MOVING SOUTHEAST
AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VERNON...
HANNA AND RAIFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 216 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3562 9631 3537 9575 3519 9581 3519 9587
3515 9590 3514 9593 3516 9599 3529 9599
3528 9640
TIME...MOT...LOC 0051Z 303DEG 27KT 3538 9603 3520 9611
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 6:45 PM CDT, 29 minutes earlier.
Area forecast discussion, Oct 22, 6:45 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 645 PM CDT SAT OCT 22 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE TAF SITES THROUGH ABOUT 05Z OR SO. CEILINGS AND VISIBILITIES WILL BE REDUCED IN STORMS...BUT VFR CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORM AREAS. SOME LIGHT FOG MAY RESULT IN MVFR VISIBILITIES AT KXNA AND KFYV LATE TONIGHT AND EARLY SUNDAY MORNING. VFR CONDITIONS WITH SCATTERED CUMULUS ARE EXPECTED SUNDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 352 PM CDT SAT OCT 22 2011/ DISCUSSION... CURRENTLY...CLOUDS HAVE BEEN DEVELOPING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AHEAD OF A WARM FRONT POSITIONED NEAR THE RED RIVER. AN UPPER LEVEL SHORT WAVE WAS ALSO PUSHING ACROSS SOUTHWESTERN KANSAS TOWARDS THE SOUTHEAST. SHOWERS AND THUNDERSTORMS ARE LIKELY TO DEVELOP LATE THIS AFTERNOON AS THESE TWO FEATURES BEGIN TO INTERACT WITH EACH OTHER. INCREASING LOW LEVEL MOISTURE WITH LOW TO UPPER 50 DEWPOINTS AND STEEPING LAPSE RATES OVER A DESTABILIZING ATMOSPHERE WILL ALLOW FOR A SEVERE POTENTIAL TO EXIST THROUGH THE EVENING. 30 TO 40KT SHEAR VECTORS ACROSS THE REGION WILL ALLOW FOR THE POTENTIAL OF LARGE HAIL. DAMAGING WINDS WILL ALSO BE A POSSIBILITY WITHIN THE STRONG TO SEVERE ACTIVITY. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR COUNTIES ALONG AND SOUTH INTERSTATE 40 IN SOUTHEAST OKLAHOMA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS WITH PRECIP PUSHING OUT OF THE REGION WITH THE MOVEMENT OF THE SHORT WAVE BY SUNDAY AFTERNOON. QUIET WEATHER BEHIND THIS SYSTEM WILL BE SHORT LIVED AS SOUTHERLY WINDS AND TEMPERATURES INCREASE MONDAY AND TUESDAY AHEAD OF THE NEXT APPROACHING COLD FRONT AND UPPER LEVEL TROF. HIGHS GENERALLY IN THE LOW TO MID 80S AND 15 TO 25 MPH WINDS BY TUESDAY WILL INCREASE FIRE WEATHER DANGERS ACROSS THE REGION. LATEST MODEL CONSENSUS HAS THE COLD FRONT ENTERING INTO NORTHEAST OKLAHOMA TUESDAY NIGHT AND MOVING ACROSS THE REGION WEDNESDAY. CHANCES FOR SHOWERS AND THUNDERSTORMS LOOK TO DEVELOP TUESDAY EVENING AHEAD OF THE BOUNDARY AND CONTINUE BEHIND THE FROPA AS THE UPPER LEVEL TROF MOVES ACROSS THE SOUTHERN PLAINS THURSDAY/THURSDAY NIGHT. TEMPERATURES BEHIND THE FRONT LOOK TO BE COOLER WITH THURSDAY POTENTIALLY BEING THE COLDEST OF THE WEEK WITH HIGHS ONLY IN THE 50S TO NEAR 60 DEGREES. USED A BLEND OF MODEL SUITES WITH THE DETAILS FILLED IN WITH THE ECMWF AND THE PREVIOUS FORECAST THROUGH THIS TIME FRAME. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Oct 22, 4:30 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT SAT OCT 22 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
430 PM CDT SAT OCT 22 2011
...ISOLATED SEVERE THUNDERSTORMS LIKELY INTO THE EVENING HOURS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA
ONSET...LATE AFTERNOON/EVENING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
ONSET...LATE AFTERNOON/EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
ONSET...LATE AFTERNOON/EVENING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
EVENING ALONG AND NORTH OF A WARM FRONT CURRENTLY LOCATED OVER
PORTIONS OF CENTRAL AND SOUTHEAST OKLAHOMA. MODERATE INSTABILITY
COUPLED WITH INCREASING WINDS ALOFT FROM AN APPROACHING DISTURBANCE
WILL ALLOW A FEW OF THESE STORMS TO BECOME SEVERE. VERY LARGE HAIL
WILL BE THE PRIMARY THREAT...HOWEVER A FEW STORMS COULD ALSO PRODUCE
DAMAGING DOWNBURST WINDS. THE THUNDERSTORM ACTIVITY IS EXPECTED TO
MOVE OUT OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AFTER
MIDNIGHT WITH THE SEVERE THREAT ENDING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THERE MAY BE A FEW LINGERING SHOWERS AND THUNDERSTORMS SUNDAY
MORNING ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
STRONG SOUTHERLY WINDS WILL DEVELOP BY TUESDAY AHEAD OF THE NEXT
STORM SYSTEM AND COLD FRONT. IN ADDITION...AFTERNOON RELATIVE
HUMIDITY VALUES ARE EXPECTED TO BE LOW...AND WILL LIKELY RESULT IN
ELEVATED FIRE SPREAD POTENTIAL TUESDAY AFTERNOON. A COLD FRONT
WILL PUSH INTO THE REGION FROM THE NORTHWEST TUESDAY
NIGHT...BRINGING A CHANCE FOR THUNDERSTORMS MAINLY ALONG AND NORTH
OF I-40.
AN UPPER DISTURBANCE WILL SWEEP ACROSS THE REGION FROM WEST TO
EAST BY THURSDAY....HOWEVER SOUTHWESTERLY UPPER FLOW IN PLACE
AHEAD OF THE TROUGH WILL KEEP THUNDERSTORM CHANCES GOING ON THE
COOL SIDE OF THE FRONT THURSDAY. HIGH PRESSURE WILL BUILD IN
BEHIND THE SYSTEM FOR FRIDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Oct 22, 4:55 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT SAT OCT 22 2011
OKZ054-059-222300-
OSAGE OK-PAWNEE OK-
455 PM CDT SAT OCT 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 455 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 25 MILES WEST OF APPERSON TO 5 MILES NORTHWEST OF
FAIRFAX...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
RALSTON...FAIRFAX...HOMINY...BURBANK...SHIDLER AND PAWHUSKA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3670 9705 3669 9695 3675 9689 3675 9683
3677 9682 3679 9676 3685 9676 3677 9630
3637 9637 3653 9700 3656 9691 3658 9690
3659 9692 3658 9700 3659 9706
TIME...MOT...LOC 2155Z 279DEG 21KT 3670 9721 3660 9677Local storm report, Oct 22, 6:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
644 PM CDT SAT OCT 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 4 NNE BOLEY 35.55N 96.46W
10/22/2011 E1.75 INCH OKFUSKEE OK EMERGENCY MNGR
0641 PM HAIL 3 W BOLEY 35.49N 96.54W
10/22/2011 E2.75 INCH OKFUSKEE OK EMERGENCY MNGR
&&
EJCLocal storm report, Oct 22, 7:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
705 PM CDT SAT OCT 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 NNE BEARDEN 35.37N 96.37W
10/22/2011 E2.00 INCH OKFUSKEE OK TRAINED SPOTTER
&&
EJCLocal storm report, Oct 22, 7:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
714 PM CDT SAT OCT 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 2 E OWASSO 36.27N 95.82W
10/22/2011 M0.75 INCH TULSA OK TRAINED SPOTTER
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 7:10 PM CDT | Tornado Warning | TSA | Okfuskee | 20 min |
| Oct 22, 7:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 36 min |
| Oct 22, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 22, 8:03 PM CDT | Special Weather Statement | TSA | Haskell | 57 min |
| Oct 22, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Pittsburg | 64 min |
| Oct 22, 8:13 PM CDT | Special Weather Statement | TSA | Cherokee | 62 min |
| Oct 22, 8:29 PM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 61 min |
| Oct 22, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| Oct 22, 9:17 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore, Sequoyah | 58 min |
| Oct 22, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 60 min |
| Oct 22, 9:55 PM CDT | Special Weather Statement | TSA | Latimer | 65 min |
| Oct 22, 10:18 PM CDT | Special Weather Statement | TSA | Pushmataha | 57 min |
| Oct 22, 10:46 PM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 74 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.